# SDR DL72W030196

- Difficulty date: February 25, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- Aircraft time: 64,181 hours, 43,876 cycles
- Engine: Pwa JT8D15A
- Engine time: 48,183 hours, 36,155 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 48,183 hours, 36,155 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENG OIL LOSS.  REPLACED FUEL PUMP SHAFT O-RING.
